| Model Number |
PCB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It has been reported defective (the plunger has broken the haptic).No contact with patient's eye.No further information has been provided.
Additional Manufacturer Narrative
Per eu regulation 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Implant date: if implanted, give date: lens was not implanted explant date: if explanted, give date: lens was not implanted; therefore not explanted reporter telephone no.: (b)(6).Device evaluated by mfr: the device is not received; therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d9.Device available for evaluation? yes returned to manufacturer on: 1 march 2021 section h3.Device evaluated by manufacturer? yes device evaluation: visual inspection under magnification revealed that the complaint lens was received with a detached haptic.The lens was cleaned and, no further issues were observed with the lens.Visual inspection of the handpiece revealed that the handpiece was received with the plunger rod in the advanced and locked position.Further observation revealed that the plunger rod tip was damaged.The external assembly was inspected and, no further issues were identified.Based on the definition of "haptic damaged" the complaint issue could not be confirmed.However, the observed condition of "haptic detached" is similar to the complaint issue "haptic damaged" but based on the complaint investigation results the observed issue could not be confirmed to be related to the manufacturing or design process.Therefore, there is no indication of a product deficiency or product malfunction.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.